RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2017, Volume 51, Issue 2, Pages 87–91 (Mi faa3440)  

Brief communications

A short and simple proof of the Jurkat–Waterman theorem on conjugate functions

V. V. Lebedev

National Research University Higher School of Economics, Moscow, Russia

Abstract: It is well known that certain properties of continuous functions on the circle T related to the Fourier expansion can be improved by a change of variable, i.e., by a homeomorphism of the circle onto itself. One of the results in this area is the Jurkat–Waterman theorem on conjugate functions, which improves the classical Bohr–Pál theorem. In the present work we propose a short and technically very simple proof of the Jurkat–Waterman theorem. Our approach yields a stronger result.

Keywords: Fourier series, superposition operators, conjugate functions.

DOI: https://doi.org/10.4213/faa3440

Full text: PDF file (153 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2017, 51:2, 148–151

Bibliographic databases:

UDC: 517.51
Received: 17.01.2016
Accepted:19.01.2016

Citation: V. V. Lebedev, “A short and simple proof of the Jurkat–Waterman theorem on conjugate functions”, Funktsional. Anal. i Prilozhen., 51:2 (2017), 87–91; Funct. Anal. Appl., 51:2 (2017), 148–151

Citation in format AMSBIB
\Bibitem{Leb17}
\by V.~V.~Lebedev
\paper A short and simple proof of the Jurkat--Waterman theorem on conjugate functions
\jour Funktsional. Anal. i Prilozhen.
\yr 2017
\vol 51
\issue 2
\pages 87--91
\mathnet{http://mi.mathnet.ru/faa3440}
\crossref{https://doi.org/10.4213/faa3440}
\elib{http://elibrary.ru/item.asp?id=29106594}
\transl
\jour Funct. Anal. Appl.
\yr 2017
\vol 51
\issue 2
\pages 148--151
\crossref{https://doi.org/10.1007/s10688-017-0177-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403405500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020760836}


Linking options:
  • http://mi.mathnet.ru/eng/faa3440
  • https://doi.org/10.4213/faa3440
  • http://mi.mathnet.ru/eng/faa/v51/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:251
    References:44
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019